Menu
1-888-835-9428

Navigation

1-877-524-5885

How To Identify A Triazolam Overdose

Knowing the signs that may indicate that somebody has taken a Triazolam overdose can make the different between life and death for the person so what follows are those tell-tale signs that there could be a problem. There is also some information on what will happen in a hospital should somebody have overdosed on this particular drug so you can be prepared for what will be done you should find yourself in that particular situation. Some of the overdose symptoms may be noticed if the person takes as little as four times the recommended amount and with the normal amount being 0.5g it does mean that 2g may be enough for the person to need medical attention.

Before doing so, it may be beneficial to quickly mention just what Triazolam is used for and this particular drug is a benzodiazepine and it is often given to people in order to help with insomnia. It works by slowing down the central nervous system and this, in turn, makes the person drowsy and more likely to sleep, but people may become used to taking it and rely on it and this is when a problem may arise.

Symptoms of a Triazolam overdose.

There are a number of clear signs that somebody may have indeed overdosed on Triazolam and it should be pointed out that these symptoms may vary in severity between people, but if you are unsure, then it is always better to get medical help as soon as possible rather than waiting to see if they do indeed get any worse. As was mentioned earlier, it does not take too much of this particular drug for somebody to overdose on it so mistakes can quite easily happen.

The main symptoms include: the person may be extremely drowsy or there may be difficult in managing to waken them, they may appear to be extremely confused and not making too much sense, their speech could be quite slurred, the person can suffer from tremors, their breathing becomes quite shallow and labored, their pulse rate becomes slower and weaker, they faint, have convulsions, and finally they may slip into a coma.

How a Triazolam overdose is cured.

If you suspect that somebody has indeed taken a Triazolam overdose, then it is essential that you have at least some kind of an idea about when they took the drug and also how much they took. This will then allow the doctor to work out exactly how to treat the overdose, but there tends to be certain things that they will always do no matter how much of the drug has been taken.

One of the first things is that the person will be encouraged to expel as much of the drug from their system as possible and this will involve getting them to vomit and people may also have their stomach pumped as well. The patient will also have their vital signs monitored so this means their pulse and breathing will be checked and they may be given some help with their breathing to ease the strain that is being put on their body. The patient may also be put on a drip especially if vomiting has been encouraged to prevent the body from being dehydrated.

Drugs may also be given to help counteract the Triazolam overdose and one that is very common is Flumazenil as this can help to reduce the sedation effects of benzodiazepines. This will be given when the patient is being closely monitored and it then becomes a waiting game and acting if any further medical problems do then occur. The patient can expect to be in hospital for a number of days and there may be follow up appointments to check that there has been no long-term damage to different vital organs.

Do note that it is possible for an overdose of Triazolam to be fatal in some instances, but this does depend upon how much has been taken and if the patient also suffers from other health problems at the same time. The person may develop any number of the symptoms that were listed above and some may be more severe than others, but all of them can be a sign that there is a potential problem. Do call for medical attention immediately as a full recovery is possible when treated early enough.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: